# SDR MASA2009012500041

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 13,845 hours, 10,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2887 BUR.  CREW REPORTED A BURNING SMELL IN THE COCKPIT.  MX PERFORMED OPS CHECK OF A/C SYSTEM, ENGINE START SYSTEM AND COULD NOT DUPLICATE.
